# SDR 9619969610

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, EXTERIOR EMERGENCY LIGHTS ILLUMINATED WITH SWITCH IN ARMED POSITION.  TIGHTENED TERMINAL 7 ON BATTERY PACK, OPERATIONAL CHECK NORMAL.
